# SDR UPS06146516

- Difficulty date: March 25, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH INTERMITTENT IN DISARM POSITION, DISARM ANNUNCIATOR DID NOT ILLUMINATE, BUT EMERGENCY LIGHT DID ILLUMINATE IN BOTH "DISARM" AND "ARM" POSITIONS OF SWITCH .  REMOVED AND REPLACED POWER SUPPLY EPSU UNIT PER MM 33-51-14-4.  ALSO REFER TO LOG PAGE 315311.
